# SDR 06FDEA2036

- Difficulty date: May 26, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N427FE
- Make and model: Airbus A310-203
- Aircraft serial: 362
- Aircraft time: 44,937 hours, 19,673 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT STR 56R BETWEEN FS 61 AND FS 62 FASTENER HAVE CORROSION AROUND THEM REF N00437.  REMOVED CORROSION IAW A310 SRM 51-74-10 AREA ON STR 56R.  FOUND OUT OF LIMITS IAW A310 SRM 53-10-00.  REPAIRED STR 56R IAW A310 SRM 53-10-14 FS 59.5-62.5.
